Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 52, NWS Grand Rapids, MI

July 9, 2007Lake County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 9, 2007, 2:10 PM EDT for Lake County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2007, 2:10 PM EDT (18:10 UTC)
Expired
Jul 9, 2007, 2:45 PM EDT
In force
35 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Lake County, MI

The radar

The Grand Rapids radar (KGRR), 114 km from the middle of the area, began a volume at 18:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 091810
SVRGRR
MIC085-091845-
/O.NEW.KGRR.SV.W.0052.070709T1810Z-070709T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 PM EDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAKE COUNTY IN WEST CENTRAL MICHIGAN

* UNTIL 245 PM EDT

* AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  BALDWIN...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  IDLEWILD BY 215 PM EDT
  NIRVANA BY 225 PM EDT
  CHASE BY 230 PM EDT
  OLIVERS BY 235 PM EDT

REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES. TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 4394 8603 4383 8603 4382 8557 4394 8557

$$

COBB
2 follow-up statements
000 
WWUS53 KGRR 091825
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
225 PM EDT MON JUL 9 2007

MIC085-091845-
/O.CON.KGRR.SV.W.0052.000000T0000Z-070709T1845Z/
LAKE MI-
225 PM EDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR LAKE COUNTY...

AT 224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
IDLEWILD...OR ABOUT NEAR BALDWIN...AND MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NIRVANA BY 230 PM EDT
  CHASE BY 235 PM EDT
  OLIVERS BY 240 PM EDT

REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES. TORNADOES CAN DEVELOP VERY RAPIDLY SO BE ALERT TO CHANGING
CONDITIONS. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 4396 8585 4384 8594 4382 8557 4394 8557

$$
TURNAGE
000 
WWUS53 KGRR 091845
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
246 PM EDT MON JUL 9 2007

MIC085-091856-
/O.EXP.KGRR.SV.W.0052.000000T0000Z-070709T1845Z/
LAKE MI-
246 PM EDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR LAKE COUNTY WAS ALLOWED TO
EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 4396 8585 4384 8594 4382 8557 4394 8557

$$
TURNAGE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:40 PM EDT, 30 minutes earlier.

Area forecast discussion, Jul 9, 1:40 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
140 PM EDT MON JUL 9 2007

LATEST UPDATE...AVIATION...

.SYNOPSIS... (405 AM EDT MON JUL 9 2007)
A COLD FRONT WILL DRIFT SOUTH ACROSS THE AREA TODAY AND THIS
EVENING.  THE THREAT FOR SHOWERS AND STORMS WILL INCREASE AS THE
FRONT APPROACHES.  MORE SHOWERS AND STORMS WILL BE AROUND THE REGION
ON TUESDAY AND TUESDAY NIGHT AS A SECOND COLD FRONT COMES THROUGH.
BOTH SYSTEMS COULD PRODUCE SOME STRONG TO SEVERE THUNDERSTORMS
STARTING MID DAY TODAY AND CONTINUING UNTIL ABOUT MIDNIGHT TUESDAY
NIGHT.  COOLER AND DRIER WEATHER WILL SETTLE IN FOR WEDNESDAY.
&&

.SHORT TERM... (1231 PM EDT MON JUL 9 2007)
COOL FRONT IS LOCATED ACROSS CENTRAL LOWER MICHIGAN AT MIDDAY WITH
AN AREA OF SHOWERS AND THUNDERSTORMS LOCATED ALONG AND JUST BEHIND
THE FRONT ACROSS NORTHERN MICHIGAN AND PORTIONS OF CENTRAL/SOUTHERN
WISCONSIN. MEAN LAYER CAPE VALUES ARE ON THE ORDER OF 1000 J/KG
ALONG AND AHEAD OF THE FRONT ACROSS CENTRAL LOWER MICHIGAN. HIGHER
MEAN LAYER CAPE VALUES (2000 TO 3000 J/KG) ARE LOCATED TO THE
SOUTHWEST OF OUR AREA THOUGH ACROSS IOWA...ILLINOIS AND SOUTHERN
WISCONSIN. THIS HIGH CAPE AIR IS ADVECTING TOWARD LOWER MICHIGAN IN
SOUTHWEST FLOW.

EXPECT CONVECTION THAT IS ALREADY GOING UPSTREAM IN WISCONSIN TO
ADVECT INTO CENTRAL LOWER MICHIGAN WITH TIME. ADDITIONAL DEVELOPMENT
IS EXPECTED AS WELL NEAR THE FRONTAL BOUNDARY THAT STRETCHES FROM
LOWER MICHIGAN BACK SOUTHWEST INTO IOWA.

LIFT ASSOCIATED WITH THE ENTRANCE REGION OF AN UPPER LEVEL JET
STREAK AND A SHORT WAVE MOVING TOWARD LOWER MICHIGAN SHOULD ONLY AID
THE CONVECTIVE PROCESS. SEVERE WEATHER NOT OUT OF THE QUESTION AT
ALL GIVEN INCREASING INSTABILITY AND DECENT SHEAR VALUES (30-40 KTS
IN THE 0-6KM LAYER) ESPECIALLY ACROSS THE NORTHERN HALF OF THE
FORECAST AREA. WIND AND HAIL WILL BE THE MAIN THREATS. HAVE LIKELY
POPS OVER MUCH OF THE NORTHERN AND CENTRAL CWA...AND CHANCE IN THE
FAR SOUTH.

THE FRONT SLOWS DOWN EVEN FURTHER OVERNIGHT...AND SHOULD JUST DRIFT
SOUTH OF I94 BY DAYBREAK TUESDAY.  WE LOSE MUCH OF THE UPPER WIND
DYNAMICS OVERNIGHT...HOWEVER THE DEEPER MOISTURE WILL PERSIST...SO
HAVE DECIDED TO KEEP CHC POPS GOING ACROSS MUCH OF THE CWA.

THE FRONT LIFTS NORTHWARD ON TUESDAY AS A WARM FRONT.  ONCE AGAIN
THE WIND FIELDS DO NOT LOOK TOO FAVORABLE UNTIL THE END OF THE DAY
WHEN A LOW LEVEL JET BEGINS TO NOSE IN TOWARD THE CENTRAL PORTION OF
LAKE MICHIGAN.  INSTABILITY WILL BE RATHER HIGH THOUGH SO WILL
MAINTAIN CHC POPS ACROSS THE CWA.

A MORE POTENT COLD FRONT WILL CROSS THE CWA TUESDAY NIGHT.  GOOD
THETA-E ADVECTION MOVES IN WITH THE FRONT ALONG WITH THE
AFOREMENTIONED JET DYNAMICS.  THIS APPEARS TO BE THE BEST CHANCE FOR
SHOWERS AND STORMS AND HAVE RAISED POPS ACCORDINGLY.

THIS WILL BE A EXTENDED PERIOD OF SEVERE WEATHER POTENTIAL WITH
THESE FRONTS COMING THROUGH FROM ABOUT MID DAY TODAY UNTIL ABOUT
MIDNIGHT TUESDAY NIGHT.  SHEAR VALUES SUGGEST THE BEST CHANCE FOR
ORGANIZED STORMS WILL COME THIS AFTERNOON AND EVENING ACROSS THE
NORTHERN HALF OF THE CWA.  SHEAR VALUES THEN DROP SOMEWHAT TONIGHT
THROUGH TUESDAY NIGHT...HOWEVER THERE APPEARS TO BE ENOUGH DYNAMICS
LATE TUESDAY INTO TUESDAY NIGHT THAT SEVERE STORMS ALSO WILL BE
POSSIBLE.  LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT
WITH THESE STORMS.

THE FRONT EXITS THE REGION EARLY WEDNESDAY MORNING.  WILL HAVE CHC
POPS ACROSS THE SE CWA...ELSEWHERE RAPID CLEARING WILL OCCUR BEHIND
THE FRONT.  MUCH COOLER AND LESS HUMID AIR MOVES IN WITH MAX TEMPS
IN THE MID AND UPPER 70S.
&&

.LONG TERM... (405 AM EDT MON JUL 9 2007)
ONLY CHANGES MADE TO THE EXTENDED WERE TO ADD SOME SLIGHT CHANCE
POPS FOR THURSDAY MORNING AND SCALE BACK PRECIP A BIT ON THURSDAY
AFTERNOON AS TWO WEAK VORT MAXES ROTATE THROUGH BIG UPPER TROUGH.

00Z GFS SHOWS BIG CONTINUITY CHANGES FOR FRIDAY NIGHT AS IT BRINGS A
SIGNIFICANT NORTHERN STREAM SHORTWAVE TROUGH THROUGH. THE DGEX IS
SLOWER AND FURTHER NORTH WITH THE TRACK OF THE SFC LOW WHILE THE
ECMWF SHOWS SFC RIDGING IN PLACE THROUGH FRIDAY NIGHT AND SATURDAY.
LOW CONFIDENCE FORECAST BEYOND FRIDAY...AND NO CHANGES MADE TO THE
GOING FORECAST FOR THAT TIME.
&&

.AVIATION...(140 PM EDT MON JUL 9 2007)
LINE OF SHOWERS AND THUNDERSTORMS ALONG THE COLD FRONT OVER LAKE
MICHIGAN AND EASTERN WISCONSIN WILL BEGIN TO MOVE IN OVER THE AREA
IN THE NEXT COUPLE OF HOURS. THE INITIAL LINE LOOKS LIKE IT MAY CLIP
THE KMKG TERMINAL BEFORE CONTINUING EAST/NORTHEAST. IN THE WAKE OF
THIS WAVE...THE FRONT SHOULD SINK SOUTH AND SLOWLY AFFECT THE OTHER
TERMINALS LATER THIS AFTERNOON AND EVENING.

THERE WILL BE A THREAT A SHOWERS AND THUNDERSTORMS AT JUST ABOUT
ANYTIME FROM LATE THIS AFTERNOON THROUGH LATE TOMORROW. THE THREAT
SHOULD TEMPORARILY DIMINISH AS THE FRONT MOVES NORTH OF THE AREA TUE
MORNING AS A WARM FRONT. A BIT OF LIGHT HAZE WILL BE POSSIBLE
OVERNIGHT WITH THE HIGH AMOUNT MOISTURE IN PLACE AND DUE TO ANY RAIN
THAT FALLS.

&&

.MARINE... (405 AM EDT MON JUL 9 2007)
WINDS AND WAVES WILL CONTINUE TO DIMINISH TODAY AS THE FRONT MOVES
IN.  WE MAY NEED A SMALL CRAFT ADVISORY BY LATE TUESDAY NIGHT AS THE
SECOND COLD FRONT MOVES THROUGH WITH BREEZY SW WINDS TURNING TO THE
WEST.
&&

.HYDROLOGY... (405 AM EDT MON JUL 9 2007)
PRECIPITABLE WATER VALUES WILL BE HOVERING JUST UNDER TWO INCHES
OVER THE NEXT 48 HOURS AS THE FRONTS MOVE THROUGH.  THIS COULD LEAD
TO SOME HEALTHY RAINFALL TOTALS.  ALSO WITH THE SLOW MOVING FRONT WE
MAY SEE SOME TRAINING ECHOES.  LOCALIZED URBAN AND/OR SMALL STREAM
FLOODING WILL BE POSSIBLE OVER THE NEXT TWO DAYS.
&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SHORT TERM: JK/DUKE
LONG TERM: OSTUNO
AVIATION: NJJ
MARINE: JK
HYDROLOGY: JK
Hazardous weather outlook, Jul 9, 12:44 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1244 PM EDT MON JUL 9 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-101015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1244 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE WEATHER IS A POSSIBILITY ACROSS THE SOUTHWEST QUARTER OF
LOWER MICHIGAN THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COOL FRONT THAT EXTENDS FROM CENTRAL
LOWER MICHIGAN BACK SOUTHWEST INTO IOWA. STORMS HAVE THE POSSIBILITY
TO DEVELOP OVER LOWER MICHIGAN AS WELL AS MOVE IN FROM WISCONSIN AND
ILLINOIS.

STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THE
MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 200 PM AND
MIDNIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST NEAR 30 MPH. THE
STRONGEST STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL TO AROUND
ONE INCH IN DIAMETER AND WIND GUSTS TO 65 MPH. ALL STORMS WILL
CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER IS POSSIBLE AGAIN ON TUESDAY AS A COLD FRONT
APPROACHES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ844>849-101015-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1244 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER IS A POSSIBILITY ACROSS THE SOUTHWEST QUARTER OF
LOWER MICHIGAN THIS AFTERNOON AND EVENING. THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A COOL FRONT THAT EXTENDS FROM CENTRAL
LOWER MICHIGAN BACK SOUTHWEST INTO IOWA. STORMS HAVE THE POSSIBILITY
TO DEVELOP OVER LOWER MICHIGAN AS WELL AS MOVE IN FROM WISCONSIN AND
ILLINOIS.

STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THE
MOST LIKELY TIME FRAME FOR SEVERE WEATHER WILL BE BETWEEN 200 PM AND
MIDNIGHT. THUNDERSTORM MOVEMENT WILL BE TO THE EAST NEAR 30 MPH. THE
STRONGEST STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL TO AROUND
ONE INCH IN DIAMETER AND WIND GUSTS TO 65 MPH. ALL STORMS WILL
CONTAIN LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SEVERE WEATHER IS POSSIBLE AGAIN ON TUESDAY AS A COLD FRONT
APPROACHES. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS.

WAVES OF 3 TO 5 FEET WILL POSE A HAZARD TO SMALL CRAFT TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING.

OSTUNO DUKE

In the hours before

Special weather statement, Jul 9, 1:44 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
144 PM EDT MON JUL 9 2007

MIZ037>040-043>046-050-092000-
CLARE-ISABELLA-LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
144 PM EDT MON JUL 9 2007

...SPECIAL WEATHER STATEMENT...

AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS EXTENDING FROM NORTHERN MASON COUNTY NEAR FREESOIL
SOUTHWEST INTO LAKE MICHIGAN. THESE STORMS WERE MOVING EAST AT 35
MPH. AREAS NORTH OF A MUSKEGON TO MOUNT PLEASANT LINE CAN EXPECT
STORMS TO MOVE INTO THE AREA OR DEVELOP THOUGH 4 PM EDT. SOME STORMS
WILL BE CAPABLE OF PRODUCING 50 MPH WINDS GUSTS...FREQUENT
LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAIN.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL STORMS HAVE
PASSED.

LAT...LON 4380 8643 4396 8646 4407 8653 4418 8638
      4415 8575 4417 8462 4348 8461 4348 8556
      4330 8558 4330 8580 4321 8581 4320 8591
      4313 8593 4314 8629 4361 8654 4368 8654

TURNAGE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 1:44 PM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Muskegon and 3 more2 hr
Jul 9, 2:04 PM EDTSevere Thunderstorm WarningGRRMecosta, Newaygo, Oceana56 min
Jul 9, 2:31 PM EDTSevere Thunderstorm WarningGRROsceola59 min
Jul 9, 2:42 PM EDTSevere Thunderstorm WarningGRRClare63 min
Jul 9, 2:56 PM EDTSevere Thunderstorm WarningGRRIsabella, Mecosta, Newaygo64 min
Jul 9, 3:11 PM EDTTornado WarningGRRClare, Isabella34 min
Jul 9, 3:41 PM EDTTornado WarningGRRClare, Isabella18 min
Jul 9, 3:59 PM EDTSevere Thunderstorm WarningGRRGratiot61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.